“INTEGRALS OF STIELTJES TYPE.” The Generalized Riemann Integral, by ROBERT M. McLEOD, 1st ed., vol. 20, Mathematical Association of America, 1980, pp. 177–230, www.jstor.org/stable/10.4169/j.ctt5hhb4z.12. Accessed 15 Aug. 2020.
McLEOD, R. (1980). INTEGRALS OF STIELTJES TYPE. In The Generalized Riemann Integral (pp. 177-230). Mathematical Association of America. Retrieved August 15, 2020, from www.jstor.org/stable/10.4169/j.ctt5hhb4z.12
McLEOD, ROBERT M. "INTEGRALS OF STIELTJES TYPE." In The Generalized Riemann Integral, 177-230. Mathematical Association of America, 1980. Accessed August 15, 2020. www.jstor.org/stable/10.4169/j.ctt5hhb4z.12.
Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.